# SDR UPS07851018

- Difficulty date: September 23, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: L-2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 TWO LARGE HOLES DRILLED THROUGH L-2 DOOR FRAME JAMB WEB LOWER AFT CORNER.  TOP HOLE DOUBLE DRILLED, BOTTOM HAS CUT THROUGH INNER WEB.  REPAIRED L-2 DOOR FRAME AND WEB AT LOWER AFT CORNER IAW DWG 9751052, DWG 9751060, SRM 51-1-8, SRM 51-1-20D, SRM 51-1-21 AND SRM 51-03-00.
